# SDR CA100701002

- Difficulty date: June 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 51,299 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Fitting
- Part number: AN8156D
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE NR 1 HYD SYS FLUID QTY DEPLETED AND THE NR 1 ENG HYD PUMP CAUTION LIGHT ILLUMINATED SHORTLY AFTER.  AS IT WAS A SHORT FLIGHT, CREW ELECTED TO CONTINUE, DECLARED AN EMERGENCY INBOUND AND LANDED WITHOUT FURTHER INCIDENT.  A VISUAL INSP OF THE ACFT REVEALED TRACE OF HYD FLUID AT THE TAIL SECTION.  MX FOUND A CRACKED UNION FITTING, PN AN815-6D, ON THE RUDDER DUAL PRESSURE REGULATOR VALVE WHERE THE NR 1 HYD SYS PRESSURE SUPPLY LINE CONNECTS.  THE FITTING WAS REPLACED, THE NR 1 SYS REPLENISHED/BLEEDED AND THE VALVE LEAK CHECKED.  THE NR 1 ENG DRIVEN PUMP WAS INSPECTED IAW AMM 05-50-33 AND FOUND SERVICEABLE.  THE ACFT WAS RELEASED AND RETURNED INTO SERVICE.
